# SDR O2GA2012F00184

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N22GM
- Make and model: Lear 45LEAR
- Aircraft serial: 402038
- Aircraft time: 1,666 hours, 834 cycles
- Engine: Garrtt TFE731*
- Engine time: 1,666 hours, 834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

BIRD INGESTION ON NR 2 ENGINE ON INITIAL CLIMB.  EMERGENCY PROCEDURES FOLLOWED, NR 2 ENGINE SHUTDOWN AND RETURNED TO DEPARTURE.
